# SDR SWAA2024041059782

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-31 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT INTERCOSTAL UPPER SURFACE STA 294.5 +12' LBL 12'<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN STA 294.5 TO STA312 LBL 12' AS PER SRM 41-40-02-0G-0 & DWG 141A5600.;[02] CORRECTION TO STEP #1 ORIGINAL MATERIAL 0.070' MATERIAL REMOVED 0.040' MATERIAL REMAINING 0.030' FOUND TO BE OUT OF LIMITS IRW SRM 53-10-51-1A-1 TOOL USED ID WN0005 DUE 10/24/24. REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN STA 294.5 TO STA312 LBL 12' AS PER SRM 51-40-02-0G-0 & DWG 141A5600.;[03] VERIFIED STEP 2
